# SDR CA970820015

- Difficulty date: August 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cessna 550
- Engine: Pwa JT15D4
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 55120106
- Condition: Cracked
- Location: Fs 456.5
- Part time: 2,410 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE REPLACING DORSAL FIN PER SB 550-53-24, A 2" CRACK WAS FOUND IN THE R/H SKIN ABOUT HALF WAY BETWEEN THE FRESH AIR DUCT FLANGE AND THE FRAME AT FS456.50 TRAVELLING CIRCUMFERENTIALLY FROM THE TOP EDGE TOWARDS THE R/H SIDE. AREA IS BEING REPAIRED BY INSERTING A PATCH AND OVERLYING A DOUBLER. ASSB 856-0047 REPAIR TO FUSELAGE SKIN UNDER DORSAL FIN AT FS 456.50.
